# SDR DALA2015123107786

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,286 hours, 6,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, BULK CARGO FRAME 67-69 FLOOR STRUCTURE FOUND CORRODED.  REPLACED FLOOR STRUCTURE IAW  SRM 51-42-00, REV 88.
